Medical Procedures With Side Effects For Those Withdrawing From Antidepressants
Posted 14 November 2018 - 11:08 PM
Has anyone had a bad experience or s/es from medical testing , eg MRIs ?.
I had a MRI of the brain 4 days ago & it is carried out using Magnetic reasoning ( I think ) .
The magnets used are very powerful & I could actually feel a strong pulling sensation , I thought they were sucking my brain out .lol
I am also doing a very slow taper from a tricyclic antidepressant, I have gone from 70mgs daily & I am stuck @ 55 mgs . My decision!.
After having the MRI , I had a bad headache for a couple of days & felt very jittery , anxious & confused .
My agoraphobia has returned & I just feel generally unwell .
Just wondering if the MRI has interfered with me in some way !.
As some of you know , it’s been over 5 yrs since I went cold turkey from 70 mgs of cymbalta . The worst decision of my life & saw me spending 4 months in hospital & reinstated on the antidepressant that I am currently withdrawing from . I have been left with a few long term s/es & have learned to live with them , it’s a roller coaster life .
I was going ok until I had the MRI , but feel like it has set me back quite a way .
Any information would be welcome.
My love to all you older members , you know who your all are ....🙏🏼💞💙
Posted 15 November 2018 - 09:49 AM
I wonder if the being enclosed within the instrument set off your anxiety. Many people have that reaction.
- Wagtail likes this
Posted 15 November 2018 - 04:49 PM
Thank you F/h , I can’t figure it out . It’s also disappointing & scary , I hate this feeling .
I found these two research articles on Magnetic Resonance imaging (mri). I didn't see anything that concerned me in regards to your situation.https://www.ncbi.nlm...les/PMC4848040/https://www.ncbi.nlm...pubmed/28555348I wonder if the being enclosed within the instrument set off your anxiety. Many people have that reaction.
It’s even worse today , I’m @ my daughters to baby sit & the anxiety it very high . I was about to do another 5 mg cut to my antidepressant but I won’t until I feel better .
Thanks for your help ...xxx
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users